MommySmiles

297d

I am on Victoza mainly for weight loss. I was borderline diabetic, but lost weight, so my number looked better, but my doctor increased my Victoza. After a month of the increased dose, I thought I got the stomach flu. However, after some experimenting, I now realize it's the Victoza that is making me sick. Anybody else have this problem?

Nausea and Vomiting

Liraglutide

Generalized pain

Diabetes Type 2 (T2D)

View all
  • JaebaeB04

    297d

    Not experiencing this but you should definitely lower your dosage if you haven’t already

    • MommySmiles

      297d

      I am seeing my doctor tomorrow. I am just afraid it might be the type of med that builds in the system.

  • JaebaeB04

    297d

    Well good luck hope it goes well

  • Grayles

    297d

    I have not experienced any problems on Victoza. I hope you will get good news at the doctor's appointment.

  • BB55

    297d

    I have been on Victoza for years. I have had some issues too. I would be interested in hearing what your doctor tells you if you don’t mind sharing. If not I understand.

  • MommySmiles

    294d

    I actually wound up in the ER on Monday & missed my appointment because I got so dehydrated from vomiting for 36 hours. So I was in the ER for 9 hours. Took forever due to a power outage. They believe I was sick due to the Victoza. I had to reschedule my doctor appointment, so when I see her, I will update.

  • Dollymygirl

    288d

    I didn’t have that issue with Victoza but I did with trulicity like I wasn’t throwing up but I was constantly nauseous and had severe stomach pain but instead of losing weight on it I gained weight on it.

  • MommySmiles

    286d

    that's not good. I hope you found a med that works better for you!

  • MommySmiles

    282d

    I saw my doctor today. She took me off of the Victoza completely. She wants me to wait a whole month before I start something else. And then I will be starting a different medication to help me lose weight.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.